# SDR 2002FA0000263

- Difficulty date: January 29, 2001
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: CGFJD
- Make and model: Bbavia 7GCAA
- Aircraft serial: 92
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS REMOVED FROM AC, THE REPAIR ON THE LT REAR SPAR STRUT ATTACH POINT.  ALL FABRIC COVERING REMOVED, LT REAR SPAR HAD A 1 INCH X 16 INCHES LONG .1250 PLYWOOD STRIP GLUED TO THE TOP OF THE SPAR WHICH HID THE CRACK TO BUSHING HOLE.  IT WOULD APPEAR THAT CRACK,  4 .7500 AND ADDING THE 1 INCH X 16 INCH STRIP ON TOP.  GLUING WAS LESS THAN ACCEPTABLE.   2 INCH CRACK ON THE LT SPAR REMOVED FROM THE RIB FLANGE AND THE RIB MOVED, DETECTION OF THE CRACK IS NEXT TO IMPOSSIBLE.  THE 1 INCH COMPRESSION FAILURE ON THE RIGHT SPAR IS BESIDE EDGE OF THE .1250 PLYWOOD REINFORCEMENT.  CRACK IS VISIBLE WITH GOOD LIGHT, CRACK DOES NOT GO COMPLETELY ACROSS THE .7500 INCH THICKNESS AND NO LINE VISIBLE ON THE OPPOSITE SIDE.
